MathSciNet Relay Station
MathSciNet bibliographic data
MR938908 58F14 (58F21)
Chow, Shui-Nee; Li, Cheng Zhi; Wang, Duo A simple proof of the uniqueness of periodic orbits in the $1:3$ resonance problem. Proc. Amer. Math. Soc. 105 (1989), no. 4, 1025–1032.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement